MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. RESOLVE LOCKING DRAINAGE CATHETER

MERIT MEDICAL SYSTEMS INC. RESOLVE LOCKING DRAINAGE CATHETER
Catalog Number RLC-8-038MB/B
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that while changing a patient's dressing, on a drainage catheter, the plastic fitting discharged from the probe.A new device was implanted with no patient injury to report.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.Should the device be returned at a later date, the investigation will be re-opened.

Brand Name
RESOLVE LOCKING DRAINAGE CATHETER
Common Device Name
DRAINAGE CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
14646 kirby drive
houston TX 77047
MDR Report Key11701300
Report Number3010665433-2021-00024
Device Sequence Number11646439
Product Code GBX
UDI-Device Identifier00884450362976
UDI-Public884450362976
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/19/2024
Device Catalogue NumberRLC-8-038MB/B
Device Lot NumberE2032710
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/12/2021
Supplement Date Received by Manufacturer05/13/2021
Initial Report FDA Received Date04/21/2021
Supplement Report FDA Received Date05/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1